Analog of the Krein Formula for Resolvents of Normal Extensions of a Prenormal Operator

Authors

  • M. Ye. Dudkin

Abstract

We prove a formula that relates resolvents of normal operators that are extensions of a certain prenormal operator. This formula is an analog of the Krein formula for resolvents of self-adjoint extensions of a symmetric operator. We describe properties of the defect subspaces of a prenormal operator.

Published

25.04.2002

Issue

Section

Short communications

How to Cite

Dudkin, M. Ye. “Analog of the Krein Formula for Resolvents of Normal Extensions of a Prenormal Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 4, Apr. 2002, pp. 555-62, https://umj.imath.kiev.ua/index.php/umj/article/view/4092.